Remicade and mood swings

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tall girl
Regular Member

Date Joined Apr 2009
Total Posts : 68
   Posted 7/18/2010 1:16 PM (GMT -6)   
I had my first Remicade infusion this past Thursday. I have been waking everyday since crying my eyes out for no reason. I didn't read that mood swings are a common reaction to the med. Anyone else have this happen when starting Remicade? I also think I may be having bad dreams and not remembering them....That might be why I am so upset when I get up in the morning. Any thoughts?
26/year old Female- Crohns active since June of 08- DXed (finally!) March 09- Resection June 09- remmission for 1 year- flaring now - Starting Remicade on 7/15/10- Scared again after a year of denying I was sick.......... Thankful I have a good support system behind me.

Veteran Member

Date Joined Mar 2005
Total Posts : 1289
   Posted 7/18/2010 11:08 PM (GMT -6)   
never heard of that with remicade...prednisone definitely though.
36 year old male living in AZ.  Diagnosed with Crohns at age of 15.
Currently on 30 mg prednisone.  still taking Asacol.  Just had 3rd Remicade infusion 3 weeks ago
In the middle of a bad flare now for over a year...lost almost 30 lbs. -- gained most of it back now.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 13, 2015 1:17 PM (GMT -6)
There are a total of 2,518,234 posts in 278,432 threads.
View Active Threads

Who's Online
This forum has 150349 registered members. Please welcome our newest member, luanacrisp143.
404 Guest(s), 15 Registered Member(s) are currently online.  Details
Michelejc, AnnC, Ryan Duegan, boris_badenof, Jake'sMom, PC Legacy, compiler, NoOneSpecial, Mrs. Brady, sebreg, luanacrisp143, InTheShop, Old Mike, Thurman, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest  Follow on YouTube

©1996-2015 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer